# SDR 9JLA2014072907292

- Difficulty date: June 17, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 4,070 hours, 3,479 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 1VYVB
- Condition: Defective
- Location: Cockpit
- Part time: 12 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING CRUISE FLIGHT THAT THE AHRS NR 1 & NR 2 DISAGREED & KICKED THE AUTO PILOT OFF.  TROUBLESHOOTING FOUND THE AHRS UNIT PN 622-9336-400 SN 1VYVB DEFECTIVE.  THIS UNIT WAS AN OVERHAULED UNIT THAT WAS INSTALLED 17 HRS TT PRIOR TO THIS FAILURE.  SN 1VYVB WAS REMOVED FROM SERVICE & AN OVERHAULED EXCHANGE UNIT WAS INSTALLED.
